Melas-type bounds for the Heisenberg Laplacian on bounded domains

  • Hynek Kovařík

    Universita di Brescia, Italy
  • Bartosch Ruszkowski

    Universität Stuttgart, Germany
  • Timo Weidl

    Universität Stuttgart, Germany
Melas-type bounds for the Heisenberg Laplacian on bounded domains cover
Download PDF

A subscription is required to access this article.

Abstract

We study Riesz means of the eigenvalues of the Heisenberg Laplacian with Dirichlet boundary conditions on bounded domains in . We obtain an inequality with a sharp leading term and an additional lower order term, improving the result of Hansson and Laptev [3].

Cite this article

Hynek Kovařík, Bartosch Ruszkowski, Timo Weidl, Melas-type bounds for the Heisenberg Laplacian on bounded domains. J. Spectr. Theory 8 (2018), no. 2, pp. 413–434

DOI 10.4171/JST/200